# SDR R61A2024031700115

- Difficulty date: March 9, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 36,272 hours, 23,086 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066065001
- Condition: Corroded
- Location: Frm 85 S27-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORRODED SHEAR CLIP FRAME 85 BETWEEN STRINGER 27R AND 28R.  REMOVED AND REPLACED SHEAR CLIP FRAME 85 BETWEEN STRINGER 27R AND 28R REF EMB SRM 51-40-08.
